Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Over the counter pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   I have been taking loestrin 24 for 14 days now since i started my cycle as my doctor said. I have been having heavy bleeding and been feeling dizzy and bloated and having stomach cramps. should I keep taking this or stop?
Doctor :   May I ask you a few more details about you?
User :   yes
Doctor :  
May I know your age, marital status, height, weight, occupation?
User :   28 married, 5 ft. 135lbs stay home mom
Doctor :   Ok
Doctor :  
Do you have kids?
User :   4 and only started the pill to regulate my cycle
Doctor :  
Doctor :   Was it approved by a Gynecologist?
User :   yes
Doctor :  
I recommend you not to stop it abruptly at this point of time
Doctor :  
What you have experienced is one of the known adverse effect which will last only during the first cycle

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor